Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain in the hand radiating to the elbow. Pain and tingling. Losing strength in the hand. Any advice?

I ve been having problems with my right hand . It started off with pain on my right palmar area then travels to my elbow . To this day I still can t put pressure on my palm area nor touch it. Now on top of my palm problem I am also experiencing sharp pain and tingling sensation on my right hand specifically my proximal phalanges. I am losing strength on my right hand. I went to a neurologist about the the palm problem but found no problem. Please help as the pain gets more frequent and longer.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
there are few posibilities ....
carpal tunnel syndrome ....treatment is steriods, and fasciotomy...
B12 DIFICIENCY ...treatment is oral or i/v B12...
cervical rib....removal of the rib...
muscular pain....treatment is muscle relaxant...
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor